# SDR A6WA200940226

- Difficulty date: April 27, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 17,135 hours, 15,674 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Part number: 38004883
- Part serial: P941
- Condition: Cracked
- Location: Apu
- Part time: 15,987 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AT GATE) 199793/1 - EXCESSIVE SMOKE FROM APU INLET AFTER APU SHUTDOWN FOR 3(?) MINUTES FIRE WARNING FOR SPLIT SEC AND THEN SILENCED ITSELF.  INSPECTED APU INLET AND EXHAUST, PULLED APU COVER AND INSPECTED AREA NO DEFECTS NOTED.  INSPECTED FIRE LOOPS, NO DEFECTS NOTED.  (REMOVED AND REPLACED APU ASSY).  (K)
